# SDR IXXA9700031

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 2550 · Cargo Compartments
- Part: Container
- Condition: Ruptured
- Location: Nr 1 Cargo Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMBOUT, FUMES WERE NOTED AS THE AIRCRAFT WAS PRESSURIZED.  THE AIRCRAFT RETURNED TO OAK FOR AN UNEVENTFUL LANDING.  THE SOURCE OF THE FUMES WAS DISCOVERED TO HAVE BEEN A RUPTURED CONTAINER OF ZIOLIN LOCATED IN THE NUMBER ONE CARGO POSITION.  THE CONTAINER AND THE RESIDUAL LIQUID WERE REMOVED BY CONTAMINATION SPECIALISTS.
